Institutional Repository of Key Laboratory of Ocean Circulation and Wave Studies, Institute of Oceanology, Chinese Academy of Sciences
Generalized fractional supertrace identity for Hamiltonian structure of NLS-MKdV hierarchy with self-consistent sources | |
Dong, Huan He1; Guo, Bao Yong1; Yin, Bao Shu2,3 | |
2016-06-01 | |
发表期刊 | ANALYSIS AND MATHEMATICAL PHYSICS
![]() |
卷号 | 6期号:2页码:199-209 |
文章类型 | Article |
摘要 | In the paper, based on the modified Riemann-Liouville fractional derivative and Tu scheme, the fractional super NLS-MKdV hierarchy is derived, especially the self-consistent sources term is considered. Meanwhile, the generalized fractional supertrace identity is proposed, which is a beneficial supplement to the existing literature on integrable system. As an application, the super Hamiltonian structure of fractional super NLS-MKdV hierarchy is obtained. |
关键词 | Generalized Fractional Supertrace Identity Fractional Super Nls-mkdv Hierarchy Hamiltonian Structure Self-consistent Sources |
DOI | 10.1007/s13324-015-0115-3 |
收录类别 | SCI |
语种 | 英语 |
WOS记录号 | WOS:000375673500004 |
引用统计 | |
文献类型 | 期刊论文 |
版本 | 出版稿 |
条目标识符 | http://ir.qdio.ac.cn/handle/337002/131068 |
专题 | 海洋环流与波动重点实验室 |
作者单位 | 1.Shandong Univ Sci & Technol, Coll Math & Syst Sci, Qingdao 266590, Peoples R China 2.Chinese Acad Sci, Inst Oceanol, Qingdao 266071, Peoples R China 3.Chinese Acad Sci, Key Lab Ocean Circulat & Wave, Qingdao 266071, Peoples R China |
推荐引用方式 GB/T 7714 | Dong, Huan He,Guo, Bao Yong,Yin, Bao Shu. Generalized fractional supertrace identity for Hamiltonian structure of NLS-MKdV hierarchy with self-consistent sources[J]. ANALYSIS AND MATHEMATICAL PHYSICS,2016,6(2):199-209. |
APA | Dong, Huan He,Guo, Bao Yong,&Yin, Bao Shu.(2016).Generalized fractional supertrace identity for Hamiltonian structure of NLS-MKdV hierarchy with self-consistent sources.ANALYSIS AND MATHEMATICAL PHYSICS,6(2),199-209. |
MLA | Dong, Huan He,et al."Generalized fractional supertrace identity for Hamiltonian structure of NLS-MKdV hierarchy with self-consistent sources".ANALYSIS AND MATHEMATICAL PHYSICS 6.2(2016):199-209. |
条目包含的文件 | ||||||
文件名称/大小 | 文献类型 | 版本类型 | 开放类型 | 使用许可 | ||
Generalized fraction(432KB) | 期刊论文 | 出版稿 | 限制开放 | CC BY-NC-SA | 浏览 |
除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。
修改评论